Rings with a setwise polynomial-like condition

Volume 38, Issue 2, July 2012, Pages 305-311

Ali Tavakoli; Alireza Abdollahi; Howard E. Bell

A note on superspecial and maximal curves

Volume 39, Issue 3, July 2013, Pages 405-413

A. Kazemifard; A. R. Naghipour; S. Tafazolian

Total perfect codes‎, ‎OO-irredundant and total subdivision in graphs

Volume 42, Issue 3, June 2016, Pages 499-506

H. Hosseinzadeh; N. Soltankhah

On the bandwidth of Mobius graphs

Volume 41, Issue 3, June 2015, Pages 545-550

I. Ahmad; P. M. Higgins

On generalized topologies arising from mappings

Volume 38, Issue 3, September 2012, Pages 553-565

Vladimir Pavlovic; Aleksandar S. Cvetkovi' c

Actions of vector groupoids

Volume 40, Issue 3, June 2014, Pages 565-583

Mustafa Habil Gursoy

A comprehensive unified model of structural and reduced form type for defaultable fixed income bonds

Volume 43, Issue 3, June 2017, Pages 575-599

H.-C. O; J.-J. Jo; S.-Y. Kim; S.-G. Jon

Hybrid steepest-descent method with sequential and functional errors in Banach space

Volume 39, Issue 4, September 2013, Pages 599-617

S. Saeidi; H. Haydari

A new proof for the Banach-Zarecki theorem: A light on integrability and continuity

Volume 39, Issue 5, October 2013, Pages 805-819

A. Mahdipour Shirayeh; H. Eshraghi

Multiple point of self-transverse immesions of certain manifolds

Volume 38, Issue 4, December 2012, Pages 869-882

Mohammad Ali Asadi-Golmankhaneh

Stability of essential spectra of bounded linear operators

Volume 40, Issue 5, October 2014, Pages 1057-1066

F‎. ‎Abdmouleh

Determinants and permanents of Hessenberg matrices and generalized Lucas polynomials

Volume 39, Issue 6, December 2013, Pages 1065-1078

K. Kaygisiz; A. Sahin

Image processing by alternate dual Gabor frames

Volume 42, Issue 6, December 2016, Pages 1305-1314

A. Arefijammal; E. Zekaee

On the uniqueness theory of algebroid functions in some proper domain

Volume 41, Issue 6, December 2015, Pages 1315-1326

N. Wu; Z‎. ‎ Xuan

The finite $S$-􀀀determinacy of singularities in positive characteristic $S=R_G,R_A‎, ‎K_G,K_A$

Volume 40, Issue 6, December 2014, Pages 1347-1372

L. Hengxing; L‎. ‎ Jingwen

Caratheodory dimension for observers

Volume 43, Issue 6, November 2017, Pages 1559-1570

M.R. Molaei; Y. Sayyari

Photo of Heydar Radjavi

Volume 41, Issue 7 (Special Issue), December 2015